# SDR COEA2018062101909

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N909FE
- Make and model: Cessna 208B
- Aircraft serial: 0009
- Aircraft time: 13,934 hours, 17,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 7779/ENROUTE YKM-GEG DISCREPANCY: ON CLIMB OUT, THE ELEVATOR TRIM AND FLAP INDICATOR TAB WERE ROCKING BACK AND FORTH. FLAPS WERE MOVING UP AND DOWN UNCOMMANDED. AIRCRAFT LANDING WITHOUT FURTHER INCIDENT IN GEG. NO EMERGENCY DECLARED. MAINTENANCE INSPECTED FLIGHT CONTROLS FOR SECURITY AND PERFORMED OPS CHECK OF AUTO PILOT. SYSTEM CHECKS GOOD.
